A new global well-posedness for the damped Boussinesq equations. (English) Zbl 1414.76048

Summary: In this paper, we obtain global well-posedness for the \(d\) dimensional damped Boussinesq equations by assuming some new conditions. This means that the temperature may be large enough, provided that \(\epsilon\) is a small enough constant.{
©2019 American Institute of Physics}


76R05 Forced convection
76E20 Stability and instability of geophysical and astrophysical flows
86A10 Meteorology and atmospheric physics
86A05 Hydrology, hydrography, oceanography
49K40 Sensitivity, stability, well-posedness
37N10 Dynamical systems in fluid mechanics, oceanography and meteorology
Full Text: DOI


[1] Abidi, H., Sur l’unicité pour le système de Boussinesq avec diffusion non linéaire, J. Math. Pures Appl., 91, 80-99, (2009) · Zbl 1156.35074
[2] Adhikar, D.; Cao, C.; Wu, J.; Xu, X., Small global solutions to the damped two-dimensional Boussinesq equations, J. Differ. Equations, 256, 3594-3613, (2014) · Zbl 1290.35193
[3] Bahouri, H.; Chemin, J.-Y.; Danchin, R., Fourier analysis and nonlinear partial differential equations, Grundlehren der Mathematischen Wissenschaften, (2011), Springer: Springer, Heidelberg
[4] Elgindi, T. M.; Widmayer, K., Sharp decay estimates for an anisotropic linear semigroup and applications to the surface quasi-gepstrophic and inviscid boussinesq systems, SIAM J. Math. Anal., 47, 4672-4684, (2015) · Zbl 1326.35266
[5] Majda, A. J.; Bertozzi, A. L., Vorticity and Incompressible Flow, (2001), Cambridge University Press: Cambridge University Press, Cambridge, UK
[6] Pedlosky, J., Geophysical Fluid Dynamics, (1987), Springer: Springer, New York · Zbl 0713.76005
[7] Wan, R.; Chen, J., Global well-posedness for the 2D dispersive SQG equation and inviscid Boussinesq equations, Z. Angew. Math. Phys., 67, 104, (2016) · Zbl 1359.35158
[8] Wan, R., Global well-posedness of strong solutions to the 2D damped Boussinesq and MHD equations with large velocity, Commun. Math. Sci., 15, 1617-1626, (2017) · Zbl 1387.35503
[9] Wan, R., Long time stability for the dispersive SQG equation and Bousinessq equations in Sobolev space Hs, Commun. Contemp. Math., (2018)
[10] Wu, J.; Xu, X.; Ye, Z., Global smooth solution to the n-dimensional damped models of incompressible fluid mechanics with small data, J. Nonlinear Sci., 25, 157-192, (2015) · Zbl 1311.35236
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.